# SDR SWAA2024042567667

- Difficulty date: March 25, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500c Lbl45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SECTION 3 OF LBL 45 SEAT TRACK HAS CORROSION ON CROWN BS 500C; WL 208<[01] FAULT WAS RESOLVED ON ANOTHER FAULT TTG8Q00SCLMF
